| Catalog Number |
72290146 |
| Medical Device Problem Codes |
Overheating of Device (1437); Noise, Audible (3273)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/15/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).
Event or Problem Description
It was reported that during set up, fluid got on the the werewolf controller, it had a loud noise and smelled hot.A back up device was available to complete the procedure.There was no surgical delay and no further complications were reported.
Additional Manufacturer Narrative
H10: h3, h6: the reported device was received for evaluation.A visual inspection revealed a drop/impact damage to the chassis, the chassis is cracked and bent.There is dried liquid residue around the power supply fans and the power port.No visible arc or burn damage was found.A functional evaluation was performed on the returned device and found the device will turn on but then immediately shut off.The unit was opened and found liquid residue on the motherboard and internal components.No burn or arc damage was found.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.The root cause has been associated with unintended use of the device.Factors that could have contributed to the failure include an unintended impact event inconsistent with normal use.No containment or corrective actions are recommended at this time.